# SDR ASAA2021021234094

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 24,829 hours, 7,981 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: First Officer'S
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O'S FMC FAILED IN DESCENT. RESTORED BY ITSELF IN 20 SECONDS. AFTER LANDING GOT FMC DISAGREE. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 835 RIGHT FMC RESTORED TO NORMAL, GRD VERIFICATION SUCCESSFUL. RT FMC INFLT FAULT LOGGED WAS "WATCHDOG TIMER" OK FOR SERVICE.
